# SDR EIA2003099

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FOR ADJACENT S/M REPAIR, CENTER TANK UPPER AFT SKIN PANEL WAS FOUND CORRODED AT STA 1237, RBL 37 UNDERNEATH LONGITUDINAL FLOORBEAM LOWER CHORD.  DAMAGED AREA REPAIRED PER ECRA 485-57-154-2.
